Journal Browser Advanced Search Help
Journal Browser Advanced search HELP
J Korean Soc Radiol. 2018 Sep;79(3):166-170. English. Case Report. https://doi.org/10.3348/jksr.2018.79.3.166
Lee MK , Kim EY , Kim YS , Sym SJ , Kim JH .
Department of Radiology, Gachon University Gil Medical Center, Incheon, Korea.
Department of Internal Medicine, Gachon University Gil Medical Center, Incheon, Korea. zoomboom@hanmail.net
Abstract

The elevated risk for thromboembolic events in cancer patients has been well documented. Chemotherapy is considered to be one of the most important risk factors for cardiovascular complications such as arrhythmias, cardiomyopathy, angina, and myocardial infarction. However, acute aortic thrombosis is an extremely rare complication in patients receiving chemotherapy. The authors report a case of acute aortic thrombosis after adjuvant capecitabine chemotherapy for colon cancer.

Copyright © 2019. Korean Association of Medical Journal Editors.